# SDR SWAA2020112323626

- Difficulty date: October 15, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP ON BS 270 AT LEVEL STR 10R AT PASSENGER CABIN.  REPLACED TIE CLIP LOCATED ON BS 270 AT LEVEL STR 10R AT PASSENGER CABIN, IAW B737-700 SRM 51-40-02 DWG 141A1110 SHEET 18 REV- SRM 51-40-02 ITEM 9.
